# SDR AALA202512085359

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 69,551 hours, 40,982 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Control Unit
- Part number: AR47091
- Part serial: HA0916
- Condition: Faulty
- Location: Zone 800
- Part time: 58,545 hours, 32,175 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR UNLOCKED IN FLIGHT AND WHEN POWER WAS SWITCHED TO APU GEN. WAS ABLE TO CLOSE DOOR AND IT RE-LOCKED. CHECKED HISTORY AND FOUND UPPER AND CENTER STRIKERS TO HAVE ALREADY BEEN REPLACED, FAULT STILL CONTINUED. MAINTENANCE REPLACED COCKPIT DOOR LOCKING CONTROL UNIT IAW AMM 52-51-14 & TSM 52-51-00.
